Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 310438, 5 pages
http://dx.doi.org/10.1155/2013/310438
Research Article

On Asymptotically Lacunary Statistical Equivalent Set Sequences

Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey

Received 12 November 2012; Accepted 23 January 2013

Academic Editor: Peijun Guo

Copyright © 2013 Uğur Ulusu and Fatih Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. F. Patterson, “On asymptotically statistical equivalent sequences,” Demonstratio Mathematica, vol. 36, no. 1, pp. 149–153, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. F. Patterson and E. Savaş, “On asymptotically lacunary statistically equivalent sequences,” Thai Journal of Mathematics, vol. 4, pp. 267–272, 2006. View at Google Scholar
  3. M. S. Marouf, “Asymptotic equivalence and summability,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 755–762, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Baronti and P. L. Papini, “Convergence of sequences of sets,” in Methods of Functional Analysis in Approximation Theory, vol. 76, pp. 135–155, Birkhäuser, Basel, Switzerland, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Nuray and B. E. Rhoades, “Statistical convergence of sequences of sets,” Fasciculi Mathematici, vol. 49, pp. 87–99, 2012. View at Google Scholar
  7. U. Ulusu and F. Nuray, “Lacunary statistical convergence of sequence of sets,” Progress in Applied Mathematics, vol. 4, no. 2, pp. 99–109, 2012. View at Google Scholar